# SDR 96ZZZX912

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydrualic Pump
- Part number: PV302229
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST GREEN SYSTEM PRESSURE AND QUANTITY ON APPROACH TO JAC.  EMERGENCY GEAR EXTENSION AND NO FLAPS LANDING WAS ACCOMPLISHED WITH NO INCIDENT.
